# SDR MALA965182

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093
- Condition: Cracked
- Location: Bs 144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT BELT FRAME P/N 27-22093 AT FS 144 AND JUST ABOVE WL 70 TO HAVE A 1 INCH CRACK IN THE RELIEF RADIUS.  REPAIRED AREA BY FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAIRCHILD SRM 53-90-20, REPAIR NR 20, PGS 87-90.  (M)
